MathSciNet Relay Station
MathSciNet bibliographic data
MR816237 46L80 (18F25 19K33 46M20 58G12)
Cuntz, J.; Skandalis, G. Mapping cones and exact sequences in $KK$-theory. J. Operator Theory 15 (1986), no. 1, 163–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement